03-18-2004, 02:15 AM #1
Really bad lower back pains.Is it dbols
Sup bro's.Heres my problem.I have been having the worst lower pains that I can ever imagine.I think i have heard people saying they too have had the same thing with dbols.Heres exactly what I have taken from the first day starting on the 2nd of march.
Tuesday the 2nd 3/4cc of test400 and 1 1/4 of EQ and 40mg of dbols
Wednesday 40mg of dbols
Thursday the 4th 1cc of EQ and 30mg of dbols
friday 40mg of dbols
saturday 3/4cc of test 400 and 1 1/4cc of EQ and 40mg of dbols
sunday 40mg of dbols
Monday the 8th 3/4cc of test 400 and 1 1/4cc of EQ and 40mg of dbols
Tuesday 40mg of dbol
wednesday 1cc of EQ and 50mg of dbols
thursday 50mg of dbols
friday 50mg of dbols 1 1/4cc of EQ 3/4cc of test400 and 1/2cc of test250
saturday 50mg of dbols
sunday 50 mg of dbols
monday 50mg of dbols 1 1/4cc of EQ 3/4cc of test400 and 1/2cc of test250
tuesday 50mg of dbols
wednesday 50mg of dbols and 1cc of EQ
Do you think its the dbols of maybe just over doing my cycle.The original cycle plans were a little weaker
03-18-2004, 02:28 AM #2
03-18-2004, 05:23 AM #3
03-18-2004, 05:27 AM #4
i never had a problem with d-bols...why are you splitting the eq shots.with its long ester there is no need to shoot it more the once a week...could just be coincidence your back hurts..try some aleve(naprosim) that should help
03-18-2004, 05:44 AM #5New Member
- Join Date
- Mar 2004
- Chester uk
03-18-2004, 06:15 AM #6
I've had the same problem with d-bol aswel man, i couldn't even walk my dog's without my lowerback hurting like a mofo! i increased the water intake and took some kalium, worked out fine after that...............goodluck bro
03-18-2004, 07:50 AM #7
been there did that........... it goes away after you stop.. but it put a hurting on my exercise routines.......
then continue the cycle.
good luck.The answer to your every question
A bigot is a person obstinately or intolerantly devoted
to his or her own opinions and prejudices, especially
one exhibiting intolerance, and animosity toward those of differing beliefs.
If you get scammed by an UGL listed on this board or by another member here, it's all part of the game and learning experience for you,
we do not approve nor support any sources that may be listed on this site.
I will not do source checks for you, the peer review from other members should be enough to help you make a decision on your quest. Buyer beware.
Why the Police will Kick your ass
03-18-2004, 08:39 AM #8
could be the kidney's. Drink a ton of water & and take some supps to help detoxify.
03-18-2004, 11:27 AM #9
Thanks alot guys keep the good info comin.TTT
03-18-2004, 11:32 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)